# SDR AALA20090611TUL15

- Difficulty date: June 11, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- Aircraft time: 66,409 hours, 35,094 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CANT FRAME CRACKED AT LONG18R.  INSTALLED ANGLE DOUBLER PER SRM 53-03-00 FIG 27.
